# SDR SWIA2021071459459

- Difficulty date: April 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR27 SPLICE AT F.S. 333 IS CORRODED.     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED STR 27 SPLICE AT FS 333 IAW MHIRJ SNIEO SH670-32420-S09 DATED 20 APR 2021, AND CRJ 700 SRM 51-42-06-001-001-A01. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
